Erratum to: "Smooth metric measure spaces, quasi-Einstein metrics, and tractors"

Research output: Contribution to journalComment/debate

Abstract

The original version of the article was published in Central European Journal of Mathematics, 2012, 10(5), 1733-1762, DOI: 10. 2478/s11533-012-0091-x. Unfortunately, it contains a typographical error in display of (27). Here we display the correct version of the equations.

Original languageEnglish (US)
Number of pages1
JournalCentral European Journal of Mathematics
Volume11
Issue number1
DOIs
StatePublished - Oct 1 2013

Fingerprint

Metric Measure Space
Einstein Metrics
Display

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{94c5fbf24c9c4d809581d271943572aa,
title = "Erratum to: {"}Smooth metric measure spaces, quasi-Einstein metrics, and tractors{"}",
abstract = "The original version of the article was published in Central European Journal of Mathematics, 2012, 10(5), 1733-1762, DOI: 10. 2478/s11533-012-0091-x. Unfortunately, it contains a typographical error in display of (27). Here we display the correct version of the equations.",
author = "Case, {Jeffrey Steven}",
year = "2013",
month = "10",
day = "1",
doi = "10.2478/s11533-012-0114-7",
language = "English (US)",
volume = "11",
journal = "Open Mathematics",
issn = "1895-1074",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "1",

}

Erratum to : "Smooth metric measure spaces, quasi-Einstein metrics, and tractors". / Case, Jeffrey Steven.

In: Central European Journal of Mathematics, Vol. 11, No. 1, 01.10.2013.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Erratum to

T2 - "Smooth metric measure spaces, quasi-Einstein metrics, and tractors"

AU - Case, Jeffrey Steven

PY - 2013/10/1

Y1 - 2013/10/1

N2 - The original version of the article was published in Central European Journal of Mathematics, 2012, 10(5), 1733-1762, DOI: 10. 2478/s11533-012-0091-x. Unfortunately, it contains a typographical error in display of (27). Here we display the correct version of the equations.

AB - The original version of the article was published in Central European Journal of Mathematics, 2012, 10(5), 1733-1762, DOI: 10. 2478/s11533-012-0091-x. Unfortunately, it contains a typographical error in display of (27). Here we display the correct version of the equations.

UR - http://www.scopus.com/inward/record.url?scp=84868157880&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84868157880&partnerID=8YFLogxK

U2 - 10.2478/s11533-012-0114-7

DO - 10.2478/s11533-012-0114-7

M3 - Comment/debate

AN - SCOPUS:84868157880

VL - 11

JO - Open Mathematics

JF - Open Mathematics

SN - 1895-1074

IS - 1

ER -